MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK CR PLUS DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK CR PLUS DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number CRPLUS
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Physio-control evaluated the customers device and verified the event code was logged in the device history.The device was archived by physio-control and the customer received a replacement device.Root cause could not be determined.
 
Event or Problem Description
The customer contacted physio-control to report a non-critical issue with their device.There was no patient involvement reported with the event.Upon evaluation of the customer's device, physio-control observed an event code logged in the device's memory.The event code logged is related to a potential failure of the device to fail to recognize a shockable rhythm.

Brand Name
LIFEPAK CR PLUS DEFIBRILLATOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key11311453
Report Number0003015876-2021-00360
Device Sequence Number11708855
Product Code MKJ
UDI-Device Identifier00883873823644
UDI-Public00883873823644
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P160012
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCRPLUS
Device Catalogue Number99427-000129
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/18/2021
Initial Report FDA Received Date02/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1